Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 43, NWS Philadelphia/Mount Holly

June 2, 20125 counties in New Jersey; Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 2, 2012, 1:12 AM EDT for 5 counties in New Jersey; Monroe County, Pennsylvania. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 2, 2012, 1:12 AM EDT (05:12 UTC)
Expired
Jun 2, 2012, 3:48 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WGUS81 KPHI 020512
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
112 AM EDT SAT JUN 2 2012

NJC019-027-035-037-041-PAC089-020915-
/O.NEW.KPHI.FA.Y.0043.120602T0512Z-120602T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-MONROE PA-
112 AM EDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  WARREN COUNTY IN NORTHWEST NEW JERSEY...
  HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 515 AM EDT

* AT 110 AM EDT...HEAVY RAIN SHOWERS CONTINUED TO MOVE INTO NORTHERN
  NEW JERSEY, AS WELL AS INTO MONROE COUNTY IN PENNSYLVANIA.
  RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE ALREADY OCCURRED IN PARTS
  OF THE REGION WITH AN ADDITIONAL INCH OF RAIN POSSIBLE IN SPOTS
  THROUGH AROUND DAYBREAK.

THE HEAVY RAIN WILL CAUSE FLOODING OF ROADS AND AREAS OF POOR 
DRAINAGE. DO NOT DRIVE INTO FLOOD WATERS, THE WATER MAY BE DEEPER 
THAN YOU THINK IT IS.

LAT...LON 4122 7439 4104 7450 4100 7430 4091 7427
      4056 7453 4049 7446 4038 7461 4042 7477
      4034 7494 4057 7519 4075 7519 4086 7505
      4097 7512 4081 7547 4113 7565 4123 7551
      4126 7513 4115 7514 4109 7502 4136 7471

$$

IOVINO
1 follow-up statement
227 
WGUS81 KPHI 020748
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT SAT JUN 2 2012

NJC019-027-035-037-041-PAC089-020757-
/O.CAN.KPHI.FA.Y.0043.000000T0000Z-120602T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-MONROE PA-
348 AM EDT SAT JUN 2 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
MONROE...SUSSEX...SOMERSET...MORRIS...HUNTERDON AND WARREN
COUNTIES...

THE HEAVY RAIN HAS MOVED TO THE NORTHEAST AND EAST OF THE ADVISORY 
AREA. AS A RESULT...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS 
BEEN CANCELLED.

LAT...LON 4122 7439 4104 7450 4100 7430 4091 7427
      4056 7453 4049 7446 4038 7461 4042 7477
      4034 7494 4057 7519 4075 7519 4086 7505
      4097 7512 4081 7547 4113 7565 4123 7551
      4126 7513 4115 7514 4109 7502 4136 7471

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 2, 12:31 AM EDT, 41 minutes earlier.

Area forecast discussion, Jun 2, 12:31 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1231 AM EDT SAT JUN 2 2012

.SYNOPSIS...
LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL SEND A TRAILING COLD
FRONT THROUGH THE REGION DURING THE OVERNIGHT AND EARLY SATURDAY.
OVER THE WEEKEND, WEAK HIGH PRESSURE WILL BE FOUND OVER THE
SOUTHEASTERN STATES, AND LOW PRESSURE WILL LINGER NEAR THE NEW
ENGLAND COAST. WITH LOW PRESSURE REMAINING TO OUR NORTH INTO EARLY
NEXT WEEK, A FEW WEAK DISTURBANCES WILL SWING THROUGH OUR REGION. BY
MIDWEEK, HIGH PRESSURE TO OUR WEST MAY GRADUALLY SPREAD INTO THE
MID ATLANTIC.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE COLD FRONT IS NEARING OUR WESTERN ZONES AS OF 0415Z. THE
TORNADO THREAT HAS DIMINISHED, THEREFORE THE WATCH HAS BEEN
CANCELLED. LOCALLY HEAVY RAINFALL WILL OCCUR THROUGH ABOUT 06Z AND
THE FLASH FLOOD WATCH REMAINS IN EFFECT GENERALLY FROM THE I-95
CORRIDOR NORTH AND WEST. THE HOURLY GRIDS WERE ADJUSTED BASED ON
THE 04Z OBSERVATIONS AND SOME INCORPORATION OF THE LAMP/LAV
GUIDANCE. THE POPS WERE LOWERED A BIT FASTER FROM WEST TO EAST
THROUGH THE OVERNIGHT AND THE MENTION OF THUNDER WAS SCALED BACK
SOME.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
A DRY AND TOLERABLY BREEZY DAY IS FORECAST FOR SATURDAY. WE EXPECT A
FAIR AMOUNT OF CUMULUS TO DEVELOP, BUT THE MODELS INDICATE A
SUBSIDENCE CAP THAT SHOULD KEEP ANY SHOWERS FROM DEVELOPING.
TEMPERATURES AGAIN ARE CLOSE TO GUIDANCE AND CONTINUITY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
OVERALL, UNSETTLED WEATHER IS ANTICIPATED TO START THE LONG TERM
PERIOD. MODEL GUIDANCE INDICATES A SURFACE LOW DEVELOPING NEAR THE
REGION DURING SATURDAY ALONG AN OCCLUDED FRONT. BY SATURDAY NIGHT,
THE LOW PRESSURE AND FRONT WILL BE SHIFTING TO OUR NORTH AND EAST.
MEANWHILE, THE PARENT LOW PRESSURE SYSTEM BACK OVER THE GREAT LAKES
WILL GRADUALLY CONSOLIDATE AND TRANSFER ITS ENERGY TO THE EAST, FROM
SUNDAY INTO EARLY NEXT WEEK. THIS MORE ENERGIZED LOW PRESSURE IS
PROGGED TO LINGER NEAR THE NEW ENGLAND COAST THROUGH ABOUT TUESDAY
OR WEDNESDAY, WITH A BLOCKING PATTERN IN PLACE. IN ADDITION TO THESE
LARGER SYNOPTIC FEATURES, A FEW SHORTWAVES ARE EXPECTED TO ROTATE
AROUND THIS OVERALL SYSTEM FROM SUNDAY THROUGH TUESDAY. HOWEVER, THE
EXACT TIMING AND STRENGTH OF THIS SHORTWAVE ENERGY CIRCLING THE
BROADER SYSTEM IS A BIT UNCERTAIN AT THIS TIME, WITH MODEL
DIFFERENCES BETWEEN THE GFS, EURO, AND OTHERS. ANY CONVECTIVE
ACTIVITY AT THIS TIME APPEARS TO BE MAINLY DIURNALLY DRIVEN, AND
MODEL SOUNDINGS INDICATE SUFFICIENT INSTABILITY, ESPECIALLY DURING
THE AFTERNOON TO EVENING TIMEFRAME. THUS, WE HAVE MAINTAINED THUNDER
AND THE HIGHER POPS SUNDAY THROUGH TUESDAY IN THE AFTERNOON TO EARLY
EVENING PERIODS, WITH LOWER POPS AT NIGHT. WITH MORE MODEL
CONSENSUS, WE WILL REFINE THE TIMING OF SHOWERS AND THUNDER DURING
THIS PERIOD.

BY MIDWEEK, THERE ARE SOME INDICATIONS THAT THIS PATTERN WILL
FINALLY CHANGE, WITH THE BROAD, CLOSED LOW PRESSURE MOVING AWAY AND
WEAKENING. HOWEVER, THE UPPER TROUGH MAY LINGER OVER THE AREA,
PROVIDING THE POSSIBILITY FOR SHOWERS/THUNDER DURING THE AFTERNOON
TO EVENING TIMEFRAME OF WEDNESDAY AND THURSDAY. MEANWHILE, SOME
MODEL GUIDANCE ALSO SHOWS SURFACE HIGH PRESSURE TO OUR WEST POSSIBLY
SPREADING EASTWARD INTO OUR REGION DURING THIS MIDWEEK PERIOD. BUT
WITH AN UPPER TROUGH STILL NEARBY, WE HAVE KEPT THE SLIGHT OR LOW
CHANCE POPS IN THE FORECAST FOR NOW.

WHAT IS RATHER APPARENT WITH THIS OVERALL SYNOPTIC PATTERN IS THAT
TEMPERATURES LOOK TO BE AROUND TO SLIGHTLY BELOW NORMAL THROUGH MUCH
OF THE LONG TERM PERIOD. WE USED CONTINUITY BLENDED WITH MOS OR HPC
GUIDANCE THROUGH THE PERIOD.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SUB-VFR CEILINGS ARE AROUND, ALTHOUGH IMPROVEMENTS TO VFR HAVE
ARRIVED AT KRDG. AS THE FRONT SLIDES TO THE EAST OVERNIGHT, THE
LOW CLOUDS ARE EXPECTED TO ERODE ESPECIALLY AS THE LOW LEVELS BEGIN
TO DRY OUT. THE SOUTHEAST WINDS ARE TENDING TO SHIFT TO THE SOUTH
AND SOUTHWEST AT MOST OF THE TERMINALS AND THIS TREND IS EXPECTED
TO CONTINUE OVERNIGHT WITH A SHIFT MORE TO THE WEST. IF APPEARS
THAT ANY LINGERING GUSTS SHOULD NOT LAST MUCH LONGER. THE SHOWERS,
WITH HEAVY RAIN, WILL TAPER OFF FROM WEST TO EAST THROUGH ABOUT
08Z. THE THUNDER HAS WEAKENED CONSIDERABLY, THEREFORE WE WILL BE
REMOVING IT FROM THE FORECASTS SINCE COVERAGE IS RATHER SPARSE
NOW.

SATURDAY IS EXPECTED TO BE A DAY WITH WEST WINDS GUSTING TO
NEAR 20 KNOTS, VFR CUMULUS CLOUDS AND NO VISIBILITY RESTRICTIONS.

OUTLOOK...
SATURDAY NIGHT...VFR CONDITIONS WITH WESTERLY WINDS.

SUNDAY THROUGH WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED THROUGH
THE PERIOD. SOME SUB-VFR PERIODS MAY OCCUR DURING SCATTERED
SHWRS/T-STORMS, MAINLY IN THE AFTERNOON TO EVENING TIMEFRAME.

&&

.MARINE...
ADVISORY WINDS ARE FORECAST WELL THROUGH MIDNIGHT. THEY ARE EXPECTED
TO BEGIN TO DIMINISH WITH THE COLD FRONTAL PASSAGE AROUND DAYBREAK,
BUT SEAS WILL TAKE SOME TIME TO SETTLE. A COMBINATION OF WINDS
FUNNELING UP THE BAY AND THE ELEVATED TOWERS TAPPING STRONGER WINDS
ABOVE THE MARINE LAYER MAY GENERATE GALE FORCE GUSTS AT SHIP JOHN
SHOAL AND BRANDYWINE SHOAL LIGHT, BUT WE ARE NOT GOING TO ISSUE A
GALE WARNING WITH THE AFTERNOON PACKAGE. ALTHOUGH ADVISORY WINDS
AREN'T EXPECTED ON SATURDAY, SEAS WILL TAKE TIME TO SETTLE BELOW THE
ADVISORY CRITERION.

OUTLOOK...
THROUGH THE LATTER PART OF THE FORECAST PERIOD, FROM SUNDAY THROUGH
EARLY NEXT WEEK, AN AREA OF LOW PRESSURE IS EXPECTED TO LINGER NEAR
THE NEW ENGLAND COAST. THE WINDS FOR OUR WATERS ARE ANTICIPATED TO
BE WEST TO NORTHWESTERLY INITIALLY AND THEN BECOME MORE NORTH TO
NORTHEASTERLY FROM MONDAY THROUGH WEDNESDAY. WITH THIS INCREASED
NORTH TO NORTHEAST FLOW AROUND THE LOW PRESSURE, IT'S PROBABLE THAT
SEAS FOR THE OCEAN WATERS WILL REACH AROUND 5 FEET AND THAT WIND
GUSTS COULD APPROACH 25 KNOTS. A SCA MAY BE NEEDED AT SOME POINT IN
THE EXTENDED PERIOD.

&&

.TIDES/COASTAL FLOODING...
THE EVENING HIGH TIDES ALONG THE ATLANTIC COAST WERE SOLIDLY IN
THE MINOR RANGE. WE CONTINUE TO EXPECT CLOSE TO MINOR TIDAL
FLOODING LEVELS ALONG THE RARITAN BAY, DELAWARE BAY AND THE TIDAL
DELAWARE RIVER, SO ADVISORIES REMAIN INTACT FOR THOSE AREAS. WE
HAVE ALSO ISSUED A COASTAL FLOOD ADVISORY FOR THE CHESAPEAKE BAY
NORTH OF CAMBRIDGE. GIVEN THE SOUTHERLY FLOW...ANOMOLIES CONTINUE
TO RISE. HIGH TIDE ON THE UPPER PORTIONS OF THE CHESAPEAKE BAY
OCCUR BETWEEN NOW AND ABOUT 8 AM SATURDAY.

THE NEXT TIME FRAME OF CONCERN IS THE SUNDAY THROUGH TUESDAY HIGH
TIDE CYCLES. WITH THE FULL MOON EXPECTED ON MONDAY AND HIGHER
ASTRONOMICAL TIDES, SOME MINOR TIDAL FLOODING IS POSSIBLE
ESPECIALLY ALONG THE ATLANTIC COAST. THE ASTRONOMICAL HIGH TIDES
ARE ONLY RUNNING NEAR TWO-TENTHS BELOW MINOR TIDAL FLOODING
THRESHOLDS. THE FLOW IS OFFSHORE SO THAT MAY BE IN OUR FAVOR TO
START, BUT THE SURFACE WINDS MAY BECOME NORTHEASTERLY LATE MONDAY
AND TUESDAY.

&&

.RIP CURRENTS...
A WESTERLY FLOW IS EXPECTED TO DEVELOP ACROSS THE AREA AFTER A COLD
FRONT PASSES THROUGH EARLY SATURDAY. HOWEVER...RESIDUAL WAVE HEIGHTS
ALONG THE COAST MAY BE HIGH ENOUGH ON SATURDAY...ESPECIALLY IN THE
MORNING...FOR A MODERATE RISK OF RIP CURRENTS. CONDITIONS ARE
EXPECTED TO GRADUALLY IMPROVE AS THE DAY WEARS ON.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR PAZ054-055-
     060>062-067>071.
     COASTAL FLOOD ADVISORY UNTIL 1 AM EDT EARLY THIS MORNING FOR
     PAZ070-071.
NJ...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR NJZ001-
     007>010-012>015-017>019.
     COASTAL FLOOD ADVISORY UNTIL 1 AM EDT EARLY THIS MORNING FOR
     NJZ016>019.
DE...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR DEZ001.
     COASTAL FLOOD ADVISORY UNTIL 1 AM EDT EARLY THIS MORNING FOR
     DEZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 8 AM EDT THIS MORNING FOR MDZ008-
     012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     ANZ430-431.

&&

SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...DELISI/MIKETTA
LONG TERM...KLINE
AVIATION...KLINE/MIKETTA/GORSE
MARINE...DELISI/KLINE
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Jun 2, 1:10 AM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
110 AM EDT SAT JUN 2 2012

NJZ001-007>010-015-PAZ054-055-060>062-067>069-030515-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
110 AM EDT SAT JUN 2 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-030515-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
110 AM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ012-013-017>019-PAZ070-071-030515-
NEW CASTLE-MIDDLESEX-WESTERN MONMOUTH-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
110 AM EDT SAT JUN 2 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-NJZ016-020>023-027-030515-
KENT-INLAND SUSSEX-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
110 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024>026-030515-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
110 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS SATURDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-030515-
EASTERN MONMOUTH-
110 AM EDT SAT JUN 2 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS SATURDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030515-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
110 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 8:58 PM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT FRI JUN 1 2012

NJZ007-009-019-PAZ054-060>062-067>069-071-020200-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-
MONTGOMERY PA-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-WARREN NJ-
858 PM EDT FRI JUN 1 2012

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...BURLINGTON...CARBON...CHESTER...HUNTERDON...LEHIGH...
MONTGOMERY...NORTHAMPTON...PHILADELPHIA AND WARREN COUNTIES...

AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
PHILADELPHIA TO 18 MILES NORTHEAST OF WEST CHESTER TO 11 MILES
SOUTHWEST OF READING...MOVING NORTH AT 35 MPH. THE THUNDERSTORMS WILL
BE NEAR HATBORO...WARMINSTER HEIGHTS AROUND 915 PM...BEDMINSTER...
DOYLESTOWN AROUND 930 PM...RIEGELSVILLE...FERNDALE AROUND 945 PM...
SLATINGTON AND EMERALD AROUND 1000 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. DEADLY CLOUD TO
GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

LAT...LON 4058 7602 4065 7599 4074 7577 4084 7592
      4084 7591 4085 7563 4070 7509 4026 7493
      3996 7490 4013 7544 4011 7594 4014 7589
      4033 7617 4053 7623

HEAVENER
Special weather statement, Jun 1, 9:41 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT FRI JUN 1 2012

DEZ003-004-020245-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
941 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTH OF SNOW HILL IN MARYLAND...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR SELBYVILLE AND
GUMBORO AROUND 1000 PM...FRANKFORD AND DAGSBORO AROUND 1015 PM...AND
LONG NECK AND REHOBOTH BEACH AROUND 1030 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3845 7542 3884 7527 3882 7519 3879 7515
      3878 7507 3870 7507 3867 7505 3862 7505
      3861 7504 3847 7504 3844 7506

IOVINO
Special weather statement, Jun 1, 10:01 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT FRI JUN 1 2012

PAZ060-020330-
BERKS PA-
1001 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF...BERNVILLE AROUND
1045 PM...CENTERPORT...WHITFIELD AROUND 1100 PM...LEESPORT...
FLEETWOOD AROUND 1115 PM...LYONS AND KUTZTOWN AROUND 1130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4052 7635 4052 7624 4058 7606 4058 7602
      4065 7599 4068 7589 4061 7579 4036 7560
      4029 7565 4021 7599 4036 7621 4046 7639
      4050 7643

HEAVENER
Special weather statement, Jun 1, 10:14 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT FRI JUN 1 2012

DEZ002-003-MDZ020-020315-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1014 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...

AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HURLOCK IN MARYLAND...MOVING NORTHEAST AT
35 MPH. THE THUNDERSTORM WILL BE NEAR AGNER AND SMITHVILLE AROUND
1030 PM...ANDREWSVILLE AND FARMINGTON AROUND 1045 PM...WOODSIDE AND
VIOLA AROUND 1100 PM...AND BOWERS AROUND 1115 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3868 7576 3867 7580 3870 7581 3870 7584
      3867 7592 3869 7597 3881 7592 3881 7590
      3883 7591 3912 7578 3907 7539 3905 7538
      3863 7571

IOVINO
Local storm report, Jun 1, 10:17 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     5 NE CENTREVILLE        39.09N  76.00W
06/01/2012                   QUEEN ANNE'S       MD   911 CALL CENTER

            TREES DOWN. GARAGE BLOWN OFF FOUNDATION.

0910 PM     TSTM WND DMG     2 S CHESTERTOWN         39.19N  76.07W
06/01/2012                   KENT               MD   911 CALL CENTER

            TREE DOWN. ALSO A TREE DOWN BETWEEN KENNEDYVILLE AND
            GALENA.

&&

EVENT NUMBER PHI1200125 PHI1200126

AMC
Special weather statement, Jun 2, 12:16 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1216 AM EDT SAT JUN 2 2012

NJZ020-022-025>027-020515-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
1216 AM EDT SAT JUN 2 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...

AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF ATLANTIC CITY...MOVING NORTH
AT 55 MPH. THE THUNDERSTORM WILL BE NEAR WADING RIVER...PORT REPUBLIC
AROUND 1230 AM...WARREN GROVE...PENN STATE FOREST AROUND 1245 AM...
BAMBER LAKE AND PINE RIDGE AT CRESTWOOD AROUND 100 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3989 7408 3989 7409 3992 7410 3990 7412
      3986 7409 3988 7412 3980 7417 3972 7415
      3977 7415 3980 7411 3980 7410 3972 7413
      3962 7420 3963 7424 3956 7423 3949 7430
      3931 7452 3937 7472 4001 7444 3997 7408

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 10:25 PM EDTSpecial Marine WarningPHI65 min
Jun 1, 10:41 PM EDTSpecial Marine WarningPHI64 min
Jun 1, 11:42 PM EDTSpecial Marine WarningPHI63 min
Jun 2, 12:16 AM EDTSpecial Weather StatementPHIAtlantic, Ocean59 min
Jun 2, 11:28 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more15 hr
Jun 1, 8:46 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia5 hr
Jun 1, 8:58 PM EDTSpecial Weather StatementPHIBerks, Bucks, Lehigh, Montgomery, Northampton62 min
Jun 1, 9:03 PM EDTTornado WarningPHIBucks, Montgomery27 min
Jun 1, 10:01 PM EDTSpecial Weather StatementPHIBerks89 min
Jun 1, 11:04 PM EDTFlash Flood WarningPHIBerks, Lehigh, Montgomery4 hr
Jun 2, 12:26 AM EDTAreal Flood AdvisoryPHIBerks, Montgomery85 min
Jun 2, 2:45 AM EDTAreal Flood WarningPHIMontgomery6 hr

Nearby

Areal Flood Advisories in New Jersey, 2012Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.